# SDR 08FDEA04289

- Difficulty date: October 9, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 41,780 hours, 28,484 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Casting
- Part number: 652108U21
- Condition: Corroded
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD EMERGENCY DOOR CASTING AROUND HANDLE HOUSING IS CORROSION REPLACED CASTING AROUND HANDLE HOUSING REF SRM 51-30-02 PG 1-5. OPS CHECK OF DOOR OK THIS IS CLASSIFIED AS A MINOR REPAIR.
